I agree with Lynn and feel this is a high priority topic.
Patients report experiencing all sorts of symptoms, sometimes within hours of stopping their medication. They can suffer from flu-like nausea, muscle aches, uncontrollable crying, dizziness and diarrhea. Many patients suffer “brain zaps,” bizarre and briefly overwhelming electrical sensations that propagate from the back of the head.
Though not exactly painful, they are briefly disorienting and can be terrifying to patients who don’t know what they are experiencing. There are case reports of people who have just quit antidepressants showing up in hospital emergency rooms, thinking they are suffering from seizures.Reference: MedSurg Nursing, Thomson Gale 2006
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.”